# SDR DXTA2021111551910

- Difficulty date: November 14, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 2,406 hours, 1,540 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: UPON RAISING GEAR HANDLE, MAIN LANDING GEAR WERE SHUTTERING LOUD MULTIPLE TIMES WITH UNSAFE GEAR INDICATION. CHECKLIST WAS FOLLOWED TO SAFE GEAR EXTENSION AND BLOW DOWN WAS NOT USED.  // SIGNOFF// CHECKED ADJUSTMENT OF THE NLG WOW SWITCH AND FOUND IT TO BE OUT OF RIG ADJUSTED NLG WOW SWITCH REF CE680A AMM 32-60-00 WORK DONE PER CE-680A AMM 32-60-00 MO DEFECTS FOUND
